RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 16, Issue 2, Pages 247–252 (Mi mzm7456)

Characterization of the linear groups PSL (2,11) and PSL (2,13)

N. D. Podufalov

Krasnoyarsk Polytechnic Institute

Abstract: We prove the nonsimplicity of a finite group containing an involution $\tau$ such that the quotient group $C(\tau)/{\tau}$ the Frobenius group with an additional factor of odd prime order acting transitively on the nonunit elements of the kernel. Based on this we obtain a characterization of the linear groups PSL (2, 11) and PSL (2, 13).

UDC: 512

Received: 11.11.1973


 English version:
Mathematical Notes, 1974, 16:2, 735–738

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025